X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (984) 984
46e35 (968) 968
mathematics, applied (410) 410
mathematics, general (309) 309
analysis (276) 276
sobolev spaces (151) 151
sobolev space (146) 146
inequalities (140) 140
functional analysis (132) 132
operators (132) 132
applications of mathematics (122) 122
mathematical analysis (122) 122
46e30 (119) 119
geometry (113) 113
partial differential equations (103) 103
spaces (94) 94
fourier analysis (82) 82
26d10 (80) 80
calculus of variations and optimal control; optimization (76) 76
besov spaces (75) 75
mathematical methods in physics (75) 75
regularity (72) 72
abstract harmonic analysis (71) 71
mathematics - functional analysis (67) 67
theoretical, mathematical and computational physics (67) 67
equations (66) 66
42b35 (63) 63
potential theory (61) 61
algebra (60) 60
mathematics - analysis of pdes (60) 60
embeddings (59) 59
probability theory and stochastic processes (57) 57
systems theory, control (57) 57
analysis of pdes (56) 56
42b25 (55) 55
interpolation (54) 54
primary 46e35 (52) 52
variable exponent (52) 52
existence (51) 51
approximations and expansions (49) 49
theorems (49) 49
domains (46) 46
approximation (45) 45
dirichlet problem (44) 44
35j60 (43) 43
numerical analysis (43) 43
secondary 46e35 (43) 43
topology (43) 43
besov space (42) 42
studies (42) 42
equality (41) 41
smoothness (39) 39
triebel-lizorkin spaces (39) 39
inequality (38) 38
42c40 (36) 36
besov-spaces (36) 36
convex and discrete geometry (36) 36
function space (36) 36
continuity (35) 35
differential geometry (35) 35
elliptic-equations (34) 34
signal, image and speech processing (33) 33
sobolev (33) 33
triebel-lizorkin space (33) 33
35j25 (31) 31
operator theory (31) 31
31b15 (30) 30
35b65 (29) 29
classical analysis and odes (29) 29
poincaré inequality (29) 29
35j20 (27) 27
35j70 (27) 27
metric measure space (27) 27
weighted sobolev spaces (27) 27
42b20 (26) 26
research (26) 26
26d15 (25) 25
boundedness (25) 25
computer science (25) 25
dynamical systems and ergodic theory (25) 25
global analysis and analysis on manifolds (25) 25
mathematical models (25) 25
mathematics - classical analysis and odes (25) 25
natural sciences (25) 25
naturvetenskap (25) 25
boundary value problems (24) 24
calculus of variations (24) 24
decomposition (24) 24
mappings (24) 24
matematik (24) 24
46b70 (23) 23
decompositions (23) 23
fractals (23) 23
norms (23) 23
wavelets (23) 23
besov (22) 22
functionals (22) 22
morrey spaces (22) 22
orlicz spaces (22) 22
poincare inequality (22) 22
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 06/2016, Volume 55, Issue 3
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 10/2019, Volume 100, Issue 2, pp. 692 - 716
In this note, we give equivalent characterizations for a fractional Triebel–Lizorkin space Fp,qs(Ω) in terms of first‐order differences in a uniform domain Ω.... 
42B35 | 46E35 (primary)
Journal Article
Proceedings of the London Mathematical Society, ISSN 0024-6115, 04/2018, Volume 116, Issue 4, pp. 813 - 846
Journal Article
Proceedings of the London Mathematical Society, ISSN 0024-6115, 04/2018, Volume 116, Issue 4, pp. 813 - 846
Consider a function u∈ BV loc 2(R2) such that ∇u takes values in a fixed set of three vectors almost everywhere. This condition implies that u is piecewise... 
46E35 (secondary) | 49Q20 (primary)
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 12/2016, Volume 55, Issue 6
Journal Article
Mathematische Annalen, ISSN 0025-5831, 04/2016, Volume 364, Issue 3-4, pp. 1043 - 1068
Journal Article
Mathematische Annalen, ISSN 0025-5831, 02/2018, Volume 370, Issue 1-2, pp. 287 - 308
Journal Article
Mathematische Annalen, ISSN 0025-5831, 12/2015, Volume 363, Issue 3-4, pp. 1023 - 1052
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 2014, Volume 51, Issue 1-2, pp. 381 - 399
Journal Article
Tokyo Journal of Mathematics, ISSN 0387-3870, 12/2014, Volume 37, Issue 2, pp. 485 - 501
In this paper, we study the best constant of L^p Sobolev inequality including j-th derivative: \begin{align*} \sup_{0\leq y\leq 1}\big\vert u^{(j)}(y)\big\vert... 
34B27 | 46E35
Journal Article
Mathematische Annalen, ISSN 0025-5831, 2/2019, Volume 373, Issue 1, pp. 831 - 851
In this paper, we study the existence and non-existence of maximizers for the Moser–Trudinger type inequalities in $$\mathbb {R}^N$$ R N of the form... 
Mathematics, general | 47J30 | Mathematics | 46E35 | 26D10 | MATHEMATICS
Journal Article
Inventiones mathematicae, ISSN 0020-9910, 5/2019, Volume 216, Issue 2, pp. 519 - 595
We prove that the Sierpiński gasket is non-removable for quasiconformal maps, thus answering a question of Bishop (NSF Research Proposal, 2015.... 
51F99 | Mathematics, general | Primary 30C62 | Mathematics | Secondary 46E35 | 30L10 | Sharpening | Theorems | Continuity (mathematics)
Journal Article
Mathematika, ISSN 0025-5793, 05/2015, Volume 61, Issue 2, pp. 414 - 443
This paper provides an overview of interpolation of Banach and Hilbert spaces, with a focus on establishing when equivalence of norms is in fact equality of... 
46B70 | 46E35 (primary) | MATHEMATICS | MATHEMATICS, APPLIED | DOMAINS | Mathematics - Functional Analysis
Journal Article
Michigan Mathematical Journal, ISSN 0026-2285, 03/2012, Volume 61, Issue 1, pp. 63 - 85
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 1995, Volume 175, Issue 1, pp. 85 - 133
It is shown that para‐multiplication applies to a certain product π(u, v) defined for appropriate u and v in 𝒴'(IRn). Boundedness of π(.,.) is investigated... 
SYSTEM | MATHEMATICS | EQUATIONS | Mathematics - Analysis of PDEs
Journal Article
Mathematische Annalen, ISSN 0025-5831, 11/2013, Volume 357, Issue 3, pp. 1199 - 1204
We establish optimal Poincaré inequalities under a logarithmic growth condition on the quasihyperbolic metric. 
Mathematics, general | Mathematics | 46E35 | 30F45
Journal Article
Inventiones mathematicae, ISSN 0020-9910, 1/2018, Volume 211, Issue 1, pp. 39 - 177
We prove exponential decay of correlations for the billiard flow associated with a two-dimensional finite horizon Lorentz Gas (i.e., the Sinai billiard flow... 
Mathematics, general | Mathematics | MATHEMATICS | STATISTICAL PROPERTIES | SYSTEMS | BANACH-SPACES | Anisotropy | Demand | Lorentz gas | Two dimensional flow | Banach space | Production planning | Decay | Dynamical Systems
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 02/2018, Volume 57, Issue 1, p. 1
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1007/s00526-017-1280-z We... 
Primary 58D15 | Secondary 46E35 | Computer science | Study and teaching
Journal Article
Mathematische Annalen, ISSN 0025-5831, 4/2016, Volume 364, Issue 3, pp. 1043 - 1068
In this paper, we consider the attainability of a maximizing problem $$\begin{aligned} D:=\sup _{\Vert u\Vert _{H^{1,N}_\gamma }=1}\left( \Vert u\Vert... 
Mathematics, general | 47J30 | Mathematics | 46E35 | 26D10
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 2017, Volume 2017, Issue 1
Sharp remainder terms are explicitly given on the standard Hardy inequalities in \documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym}... 
46E35 | Research | Hardy’s inequalities | remainders | 26D10 | 26D15
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.